# SDR DALA2022053103730

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2255469) DURING INSPECTION FOUND DEBONDED (VAPOR BARRIER AREA) AT LH MLG W/W REAR SPAR (LBL 8). REPAIR ON VAPOR BARRIER AREA AT LH MLG W/W REAR SPAR (LBL 8). (IN REF LP 0878247).WAS PERFORMED PER B737-800, SRM 57-10-10-2R, REPAIR 2.
